# SDR UPS07M49581

- Difficulty date: February 7, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1961
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN:  LEFT SEAT TRACK AT STA 1961, X=107.25 FOUND CORRODED AS MARKED.  FASTENERS AT CABIN SEAT TRACK REMOVED SRM 51-31-01 VOL II.  DAMAGED AREA TRIMMED OFF SRM 53-70-00 FIG 1 VOL I.  HFEC INSP CARRIED OUT & NO CRACK EVIDENT.  HOLES ON NEW SEAT TRACK PICKED UP SRM 51-31-01 VOL II.  SPLICE PARTS FAB, HOLES ON SPLICE PARTS PICKED UP, SPLICE PARTS PROTECTED & PAINTED.  SPLICE PARTS & SEAT TRACK INSTALLED SRM 51-31-01 VOL II REV 38.
